# SDR EVCA202210250001

- Difficulty date: October 24, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N499AE
- Make and model: Bell 407
- Aircraft serial: 53367
- Aircraft time: 9,801 hours, 30,910 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 70030V000Y444A
- Condition: Loose
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

WE FOUND THE RETURN LINE INSIDE THE MAIN FUEL CELL HAND TIGHT WHICH CAUSE A FUEL LEAK AND THE SMELL OF FUEL IN THE CABIN.
